# SDR COEA2025091109757

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N757FX
- Make and model: Textrn 408
- Aircraft serial: 0013
- Aircraft time: 527 hours, 656 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE INBOARD AFT TRUSS SUPPORT DAMAGE.  MAINTENANCE INSPECTED AND APPLIED SURFACE TREATMENT PER SRM.
